Seguir
Silvestru Sever Dragomir
Silvestru Sever Dragomir
Hon. Prof., Victoria Univ. Australia, Univ. Witwatersrand, SA
Dirección de correo verificada de vu.edu.au - Página principal
Título
Citado por
Citado por
Año
Selected Topics on Hermite-Hadamard Inequalities and Applications
SS Dragomir, CEM Pearce
RGMIA Monographs, pp. 355, 2000
18982000
Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula
SS Dragomir, RP Agarwal
Applied mathematics letters 11 (5), 91-95, 1998
11921998
Some inequalities of Hadamard type
SS DRAGOMIR, J PECARIC, LE PERSSON
Soochow J. Math. 21, pp. 335–341, 1995
8321995
The Hadamard inequalities for s-convex functions in the second sense
SS Dragomir, S Fitzpatrick
Demonstratio Mathematica 32 (4), 687-696, 1999
6231999
On the Hadamard’s Inequality for Convex Functions on the Co-ordinates in a Rectangle from the Plane
SS Dragomir
Taiwanese Journal of Mathematics 5 (4), pp. 775-788, 2001
5322001
Some Gronwall Type Inequalities and Applications
SS Dragomir
Nova Science Pub Inc, Hauppauge, NY, 2003
4582003
Two mappings in connection to Hadamard’s inequalities
SS Dragomir
J. Math. Anal. Appl 167 (1), 49-56, 1992
4221992
On Simpson's inequality and applications
SS Dragomir, RP Agarwal, P Cerone
Journal of Inequalities and Applications [electronic only] 5 (6), 533-579, 2000
4132000
On the Ostrowski's integral inequality for mappings with bounded variation and applications
SS Dragomir
RGMIA research report collection 2 (1), 1999
350*1999
Ostrowski type inequalities and applications in numerical integration
SS Dragomir, TM Rassias
Springer, 2002
3472002
On some new inequalities of Hermite-Hadamard type for -- convex functions
SS Dragomir
Tamkang journal of mathematics 33 (1), 45-56, 2002
341*2002
Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense
M Alomari, M Darus, SS Dragomir, P Cerone
Applied mathematics letters 23 (9), 1071-1076, 2010
3272010
An inequality of Ostrowski-Grüss' type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules
SS Dragomir, S Wang
Computers & Mathematics with Applications 33 (11), 15-20, 1997
3171997
Trapezoidal type rules from an inequalities point of view, Accepted for publication in Analytic-Computational Methods in Applied Mathematics, GA Anastassiou
P CERONE, SS DRAGOMIR
CRC Press, New York, 0
308*
Bounds for the normalised Jensen functional
SS Dragomir
Bulletin of the Australian Mathematical Society 74 (3), 471-478, 2006
2952006
Some integral inequalities of Grüss type
SS Dragomir
Indian J. Pure Appl. Math. 31 (4), 397–415., 2000
2892000
Applications of Ostrowski's inequality to the estimation of error bounds for some special means and for some numerical quadrature rules
SS Dragomir, S Wang
Applied Mathematics Letters 11 (1), 105-109, 1998
2701998
New inequalities of Simpson's type for s-convex functions with applications
M Alomari, M Darus, SS Dragomir
RGMIA Research Report Collection 12 (4), pp. 18, 2009
2552009
Operator inequalities of Ostrowski and Trapezoidal type
SS Dragomir
Springer Science & Business Media, 2011
247*2011
New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex
M Alomari, M Darus, SS Dragomir
Tamkang J. Math. 41 (4), 353–359, 2010
245*2010
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20